MAUDE Adverse Event Report: SOMATEX MEDICAL TECHNOLOGIES GMBH TUMARK VISION; MARKER, RADIOGRAPHIC, IMPLANTABLE

SOMATEX MEDICAL TECHNOLOGIES GMBH TUMARK VISION; MARKER, RADIOGRAPHIC, IMPLANTABLE
Model Number 271590
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a breast biopsy procedure on (b)(6) 2025, the user placed a tumark vision breast marker into the breast of a patient "without problems." it is further reported that the user later needed to acquire extra biopsies from the same area and it appears that the biopsy needle broke the previously placed tumark vision marker.The user reports that no further biopsy procedures are required for this patient and the tumark vision marker can remain in the patients breast.No further information is currently available.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.

Brand Name
TUMARK VISION
Common Device Name
MARKER, RADIOGRAPHIC, IMPLANTABLE
Manufacturer (Section D)
SOMATEX MEDICAL TECHNOLOGIES GMBH
kaiserin-augusta-allee 112/113
berlin, 10553
GM  10553
Manufacturer (Section G)
SOMATEX MEDICAL TECHNOLOGIES GMBH
kaiserin-augusta-allee 112/113
berlin, 10553
GM   10553
Manufacturer Contact
dara smithers
600 technology drive
newark, DE 19702
MDR Report Key24019746
Report Number3030927217-2026-00001
Device Sequence Number10590951
Product Code NEU
UDI-Device Identifier04250195607836
UDI-Public(01)04250195607836(17)290610(11)240611(10)53331
Combination Product (Y/N)N
Initial Reporter CountryFI
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number271590
Device Catalogue Number271590
Device Lot Number53331
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Initial Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown